# SDR SWAA061821

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 67,604 hours, 64,856 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Strut
- Part number: 65605793
- Part serial: 3207
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG LOWER DRAG STRUT UPPER BORE CORRODED.  REMOVED AND REPLACED LOWER DRAG STRUT PER MM.
